MAUDE Adverse Event Report: MICROPORT CRM S.R.L. VEGA; DRUG ELUTING PERMANENT RIGHT VENTRICULAR OR RIGHT ATRIAL PACEMAKER ELECTRODES

MICROPORT CRM S.R.L. VEGA; DRUG ELUTING PERMANENT RIGHT VENTRICULAR OR RIGHT ATRIAL PACEMAKER ELECTRODES
Model Number VEGA R52
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Cardiac Perforation (2513); Pericarditis (4448)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
Patient developed pericarditis secondary to a late lead perforation.The lead was positioned in the rv and was connected to an impulse dynamics optimizer smart mini generator.Lead measurements at implant were 0.9v@0.5ms, 11mv, & 870ohms.The patient also has a boston scientific s-icd implanted.
 
Additional Manufacturer Narrative
The manufacturing process for the lead was re-investigated.And all production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process which might be related to the reported issue.A reintervention was performed to explant the subject lead the first of july 2025.As the suspected lead was not returned and based on available information, it should be noted that cardiac perforation may be attributable to factors such as patient physiology or physician preferred implant site, which are independent of the lead characteristics.Furthermore, cardiac perforation is a well-known potential complication associated to such implantable devices, discussed in published literature.The results of this investigation are retained and utilized for trending purposes.
 
Event or Problem Description

Brand Name
VEGA
Common Device Name
DRUG ELUTING PERMANENT RIGHT VENTRICULAR OR RIGHT ATRIAL PACEMAKER ELECTRODES
Manufacturer (Section D)
MICROPORT CRM S.R.L.
via crescentino s.n
saluggia (vc) 13040
IT  13040
Manufacturer (Section G)
MICROPORT CRM S.R.L.
via crescentino s.n
saluggia (vc) 13040
IT   13040
Manufacturer Contact
elodie vincent
via crescentino s.n
saluggia (vc) 13040
IT   13040
146013665
MDR Report Key24266185
Report Number1000165971-2026-00053
Device Sequence Number21497306
Product Code NVN
UDI-Device Identifier08031527019796
UDI-Public(01)08031527019796(11)230708(17)260708
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P130010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/08/2026
Device Model NumberVEGA R52
Device Catalogue NumberTLD041U
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown